# SDR CA101208003

- Difficulty date: December 6, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A330-342
- Aircraft time: 42,934 hours
- Engine: Rroyce RB211TRENT77
- Engine time: 39,935 hours, 6,271 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CALLED FLIGHT DISPATCH VIA THE SAT PHONE FOR A PATCH TO MOC DUE TO AN ENGINE VIBRATION DURING THE CLIMB. CREW ADVISED MOC THAT THEY WERE UNABLE TO ATTAIN CLIMB POWER DUE TO A HIGH ENGINE VIBRATION. IT WAS DECIDED TO RETURN BACK TO POINT OF DEPARTURE FOR MTC. AIRCRAFT LANDED 23300 KGS OVER WEIGHT. CREW DID NOT DECLARE AN EMERGENCY WITH ATC, ATC DID INITIATE EMERGENCY VEHICLES TO MEET THE FLIGHT ON LANDING.   ON PREVIOUS WALKAROUND, FOUND EVIDENCE OF BIRDSTRIKE.  PRIOR TO THE FLIGHT DURING WHICH THE HIGH VIBS OCCURRED,  FULL AMM INSPECTION ACCOMPLISHED POST BIRD STRIKE, NO FAN BLADE DAMAGE FOUND. HOWEVER, REAR ACOUSTIC PANEL X2 & OGV FORMER PANELS FOUND DAMAGED. OGV PANEL(X2) REPLACED IAW 72-21-41-000-802. FAN BLADES HAD TO BE REMOVED TO ACCESS THE PANELS. ACCOUSTIC LINER BRACKETS REPLACED AS PER PP SB 211-72-G374 & ACCOUSTIC LINERS RE INSTALLED & SEALED AS PER AMM 72-21-41. LP COMP (FAN) BLADES & ANNULAS FILLERS REMOVED & LUBED & RE-INSTALLED.   FOLLOWING FLIGHT WITH HIGH VIBS: FAN BLADES AND ANNULUS FILLERS WERE REMOVED, REMAPPED AND SHUFFLED USING RR TECHNICAL ASSISTANCE. ENGINE RUN CARRIED OUT FOR VIB SURVEY PER AMM 71-00-00-700-838 TEST 11, VIBS WITHIN LIMITS.
